# SDR USAA2011101800029

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367270300000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 231LF HAS AREA OF DISBOND BETWEEN FR 22 AND FR 25 AT Y592.  REPAIRED CABIN FLOOR PANEL 231LF BETWEEN FR 22 AND FR 25 AT Y592 IAW A330 AMM 25-28-43.
